YouTips4U – Herbal Health Tips for When You’re Sick to Help You Get Well Fast – Flu Season Herbs

January 15, 2011 by  
Filed under VIDEO

I just found this health related video on YouTube … and thought you might enjoy it!

youtube.com/watch?v=Z_ucILAwkQ4%3Ff%3Dvideos%26app%3Dyoutube_gdata

To purchase a YouTips4U Custom Designed T-Shirt, please click here: cgi.ebay.com For more helpful tips, or if you have any questions, please visit www.youtips4u.blogspot.com Hi, in the video I share with you what I do to get well quicker when I am sick with a cold or flu. I am a big believer in herbal teas to help relieve symptoms, boost my immunity and speed my recovery. I share with you three products that I use that I think you will find very helpful next time you are feeling ill with a cold or flu. I believe in the healing effects of herbal teas, tinctures, liquids and capsules. Herbs have been around for centuries and many of the over-the-counter drugs and pharmaceuticals we use have not. I always take the natural approach whenever I can. Use them when you need them only so you don’t overdue it. Please SUBSCRIBE because I have lots more helpful videos to come including more herbal tip videos. Thanks so much for viewing and I always love your comments

Tell us what you think about this video in the comments below, or in the Battling For Health Community Forum!
credit-n.ru/zaymyi-next.html

Cough: the annoying and persistent side effect of ACE inhibitors

November 4, 2010 by  
Filed under HEART AND STROKE

All medications come with side effects, some minor, some severe, some dangerous, some simply annoying. The class of drugs called angiotensin-converting enzyme (ACE) inhibitors are indicated for controlling blood pressure, preventing stroke, and managing heart failure. Some of the most common side effects of ACE inhibitors are

A recent meta-analysis revealed that ACE inhibitor associated coughs are more common than previously thought and are becoming such a nuisance that patients tend to stop taking the drugs. The coughs can range from “just a little scratchy throat to a quite severe hacking cough.” The cough may persist for weeks

Health professionals are complaining that this side effect have been and are still underreported in the labels of these drugs as well as in the clinicians’ reliable source of information, the Physicians’ Desk Reference (PDR). According to study author Dr. Franz Messerli  of St Luke’s Roosevelt Hospital in New York):

“The PDR is supposed to be the most trusted information on which physicians base their therapeutic decisions in the US, so it’s a bit puzzling that for a nuisance side effect such as cough, the information is so unreliable.”

 Furthermore, they believe that the pharmaceutical companies know that the incidence of this type of side effects associated with ACE inhibitors are increasing but are not making the effort to update the labels. These drugs are now available in generic form but the generic labels were not updated as well.

The most common ACE inhibitors approved for marketing in the US are:

If one ACE inhibitor triggers coughing, it is mostly likely that other drugs in the same class will have a similar effect. What should a patient do when the cough becomes too much of a nuisance?

The best option for patients if they feel the cough is too troublesome is to switch to an angiotensin receptor blocker (ARB)…

However, ARBs are generally more expensive than ACE inhibitors, with very few generic options.

In the meantime, health experts are calling for updates on ACE inhibitors labelling.

According to Dr Victor L. Serebruany of Johns Hopkins University

“There is and will be no easy solutions, since pharmaceutical companies are somewhat resisting adequate reporting of adverse reactions, protecting the safety profile image of their products.”

Related Posts with Thumbnails

NOTE: The contents in this blog are for informational purposes only, and should not be construed as medical advice, diagnosis, treatment or a substitute for professional care. Always seek the advice of your physician or other qualified health professional before making changes to any existing treatment or program. Some of the information presented in this blog may already be out of date.